As some of you know I received my + on 10.25 - since then, after 3 ultrasounds (should have only been one, but had serious cramping one time and they wanted to check it out, the 2nd time I went to the er b/c I was bleeding and I freaked out, and 3rd time was my regularly scheduled 1st appt), we have found out we're pregnant with twins. We saw and heard both heartbeats, one was 127 bpm, and one was 129 bpm which was done on 11.13 - I am 8wks today.
So, now - on to my question. Before the + I was on 1ml of progesterone in oil injections. I was ever so relieved when on the 25th, was told to switch to progesterone suppositories. Since then, just within the last week, I had to skip about 3 days of the suppositories b/c I felt like I was getting a yeast infection (sorry if that's TMI). I felt a little relief today, so decided to get back on them. (This is all without the advice from my RE or OB). I am currently on 400 mg 2 x's a day, and am curious if anyone else has taken this high of a dose before. I'm beginning to think it's too much, and that's why my little girl area is not feeling so fresh.
That is alot of progestrone but I guess your dr. knows best. I am on one 2ML IM injection every evening and three supp 25mg daily. I was preg with twins and lost one. I am taking about 100 mg daily which to my understanding is normal amount. One forum lady told me that you can tell when you are doing progestrone OD. SEvere thrist, extreme tired. Check with your RE they would be able to tell you for sure. ALeast we only have to take until 12 wks. I say what ever has to be done is worth it for the end result. I would take two IM injections a day if I had to for a successful pregnancy and delivery. COngrats on the twins and good luck. Let me know what your RE says about the progestrone.
You know - It would not suprise me if I was ODing on progesterone. Unfortunately for me, I was ODing on my prenatal vitamins. Somewhere along the way I read on my bottle that if pregnant or lactating, take 2 vitamins per day. Well I had been doing this (up until about 2 weeks ago) since Aug. My morning sickness (or all day sickness) came about 2 wks ago, and I started dreading taking my vitamins, b/c it seemed to make things worse. Something told me, read the bottle again - Ha! NOWHERE on that stinking bottle did it say take 2, it said 1 a day. I felt pretty stupid, and immediately stopped taking 2 a day. I can honestly say, that I don't feel half as bad now.
I only have to take 9 more days of the suppositories though. So, even though I do them, to get what I've been praying for, for over 4 yrs, I'll be glad when they're gone!
Good luck to you with the remainder of your pregnancy, and I'm sorry to hear about your one loss!
I would be careful about "self-medicating" with progestrone... If your levels get too low, your body won't be able to sustain the pregnancy... My RE takes patients off the progestrone around 10 weeks... I had to stay on 3 extra weeks due to lower levels... Ask your Dr for a blood test to see what your levels are...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.